Repetitive nerve impulse propagation

Numerical results and methods

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationNonlinear diffusion
EditorsHF Walker, WE Fitzgibbon
Place of PublicationLondon
PublisherPitman Press
Pages186-212
StatePublished - 1977

Publication series

NameResearch Notes in Mathematics
Volume14

Cite this

Rinzel, J. (1977). Repetitive nerve impulse propagation: Numerical results and methods. In HF. Walker, & WE. Fitzgibbon (Eds.), Nonlinear diffusion (pp. 186-212). (Research Notes in Mathematics; Vol. 14). London: Pitman Press.

Repetitive nerve impulse propagation : Numerical results and methods. / Rinzel, John.

Nonlinear diffusion. ed. / HF Walker; WE Fitzgibbon. London : Pitman Press, 1977. p. 186-212 (Research Notes in Mathematics; Vol. 14).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Rinzel, J 1977, Repetitive nerve impulse propagation: Numerical results and methods. in HF Walker & WE Fitzgibbon (eds), Nonlinear diffusion. Research Notes in Mathematics, vol. 14, Pitman Press, London, pp. 186-212.
Rinzel J. Repetitive nerve impulse propagation: Numerical results and methods. In Walker HF, Fitzgibbon WE, editors, Nonlinear diffusion. London: Pitman Press. 1977. p. 186-212. (Research Notes in Mathematics).
Rinzel, John. / Repetitive nerve impulse propagation : Numerical results and methods. Nonlinear diffusion. editor / HF Walker ; WE Fitzgibbon. London : Pitman Press, 1977. pp. 186-212 (Research Notes in Mathematics).
@inbook{cfbe6b58286143bb8b01f2cae58e672a,
title = "Repetitive nerve impulse propagation: Numerical results and methods",
author = "John Rinzel",
year = "1977",
language = "English (US)",
series = "Research Notes in Mathematics",
publisher = "Pitman Press",
pages = "186--212",
editor = "HF Walker and WE Fitzgibbon",
booktitle = "Nonlinear diffusion",

}

TY - CHAP

T1 - Repetitive nerve impulse propagation

T2 - Numerical results and methods

AU - Rinzel, John

PY - 1977

Y1 - 1977

M3 - Chapter (peer-reviewed)

T3 - Research Notes in Mathematics

SP - 186

EP - 212

BT - Nonlinear diffusion

A2 - Walker, HF

A2 - Fitzgibbon, WE

PB - Pitman Press

CY - London

ER -